# SDR ASAA2023122248169

- Difficulty date: December 22, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347047801200
- Condition: Corroded
- Location: Frm 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FR 58 AND RH LATERAL FLOOR SUPPORT  GROUNDED - YES. REMOVED CORROSION ORIG .0394 MATERIAL LOSS .0394 REMAINING 0.0 FOUND TO BE OUT OF LIMITS REF A320 SRM 53-41-14-08-A REMOVED AND REPLACED CORNER SECTION REF AIRBUS DWG D53470478 AND A320 SRM 51-42-11/001
